# SDR EE4Y090157

- Difficulty date: June 20, 2009
- Submitted: June 20, 2009
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 64,559 hours, 60,157 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6554989
- Condition: Cracked
- Location: Zone 100
- Part time: 64,559 hours, 60,157 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, FWD CARGO COMPARTMENT BS 495 FRAME SHEAR TIE CRACKED, BETWEEN 19L AND MAIN CARGO DOOR CUTOUT LOWER SILL BEAM.
